MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM
Catalog Number 07248563190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is ongoing, a follow up report will be submitted to share the conclusions.Na.
 
Event or Problem Description
A customer from india alleged discrepant results for one patient when using cobas egfr mutation test v2.On (b)(6) 2022 a plasma sample was tested using cobas egfr mutation test v2 and generated an ex19del mutation detected result.On (b)(6) 2022, a tissue sample from the same patient was tested using cobas egfr mutation test v2 and ex19del mutation was not detected.No harm alleged to date.
 
Additional Manufacturer Narrative
Data was provided and reviewed.A review of the growth curves showed no abnormalities.Furthermore, there was no sign of growth in the ex19del in the tissue sample.Controls were valid and internal controls generated robust results.The observed discrepancy is most likely due to the differences between the sample specimen types (tissue vs plasma).The plasma specimen represents the amount of mutations in the cell-free dna during the time of blood collection whereas tissue contains dna that was collected during biopsy.Although the tissue is considered a "golden standard", it is possible that the ffpet (tissue) slide used for testing did not contain any/very low amount of ex19del mutation whereas the cfdna contained more.In addition, there are differences in results calculations between plasma and tissue specimen types.

Brand Name
COBAS® EGFR MUTATION TEST V2
Common Device Name
SOMATIC GENE MUTATION DETECTION SYSTEM
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
na
branchburg NJ 08876
Manufacturer Contact
timothy blair
1080 us hwy 202 s
building 500, room: 3530
branchburg, NJ 08876
9253534412
MDR Report Key16628888
Report Number2243471-2023-00169
Device Sequence Number12093254
Product Code OWD
UDI-Device Identifier00875197005448
UDI-Public00875197005448
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P150047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number07248563190
Device Lot NumberJ05038
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown